| Catalog Number |
110010733 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the surgeon was using a flexible drill bit and the metal bit attachment broke off.No patient harm or impact reported.Due diligence is complete as multiple attempts were made; however, no further information is available.
Additional Manufacturer Narrative
(b)(4).The reported product has been received at zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
No additional information available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d2b; d4; g3; h2; h4.The investigation for the reported device is in process.Once the investigation has been completed, a supplemental mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.Visual examination of the returned product identified the junction end and black silicone sleeve show wear and damage from previous uses.Distal junction end has fractured off and was returned with the flex driver.Flex shaft is deformed under the black sleeve.No other damage was noted.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device has an approximate field age of 3.5 years.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
No additional information available for the reported event.